Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawl

Posted by Matt on March 28, 1999, at 7:07:16

In reply to Re: Effexor Withdrawl, posted by lisa on March 18, 1999, at 12:28:23

One thing that is supposed to help with coming off SSRIs (and Effexor, I suppose) is to take 20mg Prozac for one or two days. I've not tried this myself, but I've seen it indicated by a number of p-docs. (I have, however, abrubtly stopped an SSRI and went to Prozac and experienced no withdrawl.) In fact, I'm fairly sure I've seen discussion of it in psych. tips. So you may want to try a search there and see what you can find.

Best of luck coming off the drug. I'm sorry you weren't told about this feature of Effexor before you started it. (It does seem to be underreported, I've found--about the only time I see it discussed is when someone in just your condition is asking exactly what you asking, "Why in the world didn't someone tell me about this before I started on this drug?")





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Matt thread:3670